# SDR CA000110014

- Difficulty date: December 27, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 7821004
- Condition: Frozen
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW EXPERIENCED POWER SURGES ON BOTH ENGINES ON TAKEOFF AND CLIMB. BLEED AIR WAS SELECTED OFF AND THE AIRCRAFT RETURNED FOR LANDING. MAINTENANCE INVESTIGATION REVEALED THAT THE AIR CONDITIONING BLEED AIR SWITCHESAND LINES HAD BEENCONTAMINATED WITH WATER CAUSING THE SWITCHES TO FREEZE. THE SWITCHES WERE REMOVED, CLEANED  AND REINSTALLED.
